# SDR SWAA2017061214241

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,404 hours, 36,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11082
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE GROUND FLOOR LIGHT INOP.  SECURED CONNECTOR PER AMM.
